# SDR ASAA2015030410931

- Difficulty date: March 4, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 67,755 hours, 37,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6916970501
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATTACH ANGLE IS CRACKED IN RADIUS AT STA 348.2 ON THE BOTTOM SIDE OF STR 15L INTERCOSTAL.  ACFT GROUNDED.  R & R FWD ATTACH ANGLE AT STA 348.2 ON THE BOTTOM SIDE OF STR 15L IAW SRM 51-40-02-0G-0.
